EconPapers    
Economics at your fingertips  
 

On a New Class of Antiperiodic Fractional Boundary Value Problems

Bashir Ahmad, Juan J. Nieto, Ahmed Alsaedi and Nadia Mohamad

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

This paper investigates a new class of antiperiodic boundary value problems of higher order fractional differential equations. Some existence and uniqueness results are obtained by applying some standard fixed point principles. Some examples are given to illustrate the results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/606454.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/606454.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:606454

DOI: 10.1155/2013/606454

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:606454